# SDR REXA2022070101450

- Difficulty date: June 11, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER AND BATTERY PACK #4 FAIL OPERATIONAL TEST OF THE EMERGENCY LIGHTS. 	REMOVED AND INSTALLED NEW EPSU BATTERY PACK AND BATTERY CHARGER REF CRJ900 AMM 33-51-17-400-801-A02. OP TESTS GOOD.
